MathSciNet Relay Station
MathSciNet bibliographic data
MR705879 (84m:14021) 14F05 (14D20)
Chang, Mei Chu Stable rank $2$ reflexive sheaves on ${\bf P}\sp{3}$ with large $c\sb{3}$. J. Reine Angew. Math. 343 (1983), 99–107.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement